Congruences and equations
Journées arithmétiques - Metz, 1981, Astérisque no. 94  (1982), p. 165-173
@incollection{AST_1982__94__165_0,
     author = {Schmidt, Wolfgang M.},
     title = {Congruences and equations},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     pages = {165-173},
     zbl = {0504.10011},
     language = {en},
     url = {http://www.numdam.org/item/AST_1982__94__165_0}
}
Schmidt, Wolfgang M. Congruences and equations, in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 165-173. http://www.numdam.org/item/AST_1982__94__165_0/

[1] B. J. Birch, Homogeneous forms of odd degree in a large number of variables, Mathematika 4 (1962), 102-105. | Article | MR 97359 | Zbl 0081.04501

[2] R. Brauer, A note on systems of homogeneous algebraic equations, Bull. A. M.S. 51 (1945), 749-755. | Article | MR 13127 | Zbl 0063.00599

[3] H. Davenport, Cubic forms in 16 variables, Proc. Royal Soc. A, 272 (1963), 285-303. | Article | MR 155800 | Zbl 0107.04102

[4] H. Davenport and D. J. Lewis, Exponential sums in many variables, Amer. J. Math. 84 (1962), 649-665. | Article | MR 144862 | Zbl 0118.28103

[5] D. Leep, Systems of quadratic forms, (in preparation). | Zbl 0531.10023

[6] D. Leep and W. M. Schmidt, Systems of homogeneous equations, (in preparation). | MR 695905 | Zbl 0504.10010

[7] W. M. Schmidt, Simultaneous p-adic zeros of quadratic forms, Monatsh. Math. 90 (1980), 45-65. | Article | MR 593831 | Zbl 0431.10013

[8] W. M. Schmidt, On cubic polynomials I-IV, Monatsh. Math. (to appear). | MR 653104 | Zbl 0464.10026